# SDR UALA2012042502490

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 45,754 hours, 5,535 cycles
- Engine: Pwa PW40903
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Failed
- Location: Seat 21h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT MONITOR AT 21H OVERHEATED AND HAD ELECTRICAL ODOR.  CREW TURNED OFF SWITCH UNDER SEAT TO TURN OFF POWER TO 21HJ.  VIDEO MONITOR AT 21H.  REMOVED AND REPLACED.  FUNCTION TESTED AND OPERATION IS SATISFACTORY.
